[Skip to Content]
[Skip to Content Landing]
Article
January 1971

Sweet's Syndrome (Acute Febrile Neutrophilic Dermatosis)Report of a Case

Author Affiliations

New Hyde Park. NY

From the Department of Medicine (Drs. Shapiro, Baraf, and Richheimer) and Laboratories (Dr. Shapiro), Long Island Jewish Medical Center, New Hyde Park, NY.

Arch Dermatol. 1971;103(1):81-84. doi:10.1001/archderm.1971.04000130083013
Abstract

The second male patient with classical Sweet's syndrome (acute febrile neutrophilic dermatosis) is reported and the 17 previously published cases are reviewed. All of the present patient's signs and symptoms were dramatically controlled with orally administered prednisone, but temporarily recurred when treatment was discontinued prematurely. Possibly coincidentally, he was found to have a testicular tumor (embryonal carcinoma with features of teratocarcinoma) only six weeks after the onset of his dermatosis.

×